# SDR SIMA200134107

- Difficulty date: December 7, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHTS HAS EVERY OTHER ONE INOPERATIVE MEL'D 33-30.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
